# SDR ASAA0310445

- Difficulty date: May 14, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 7110 · Engine Cowling System
- Part: Gusset
- Part number: 6940731802
- Condition: Cracked
- Location: Nr 2 Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NR 2 ENGINE FAIRING GUSSET AT NACELLE STATION 99.25 CRACKED.  REPLACED GUSSET PER SRM.  (M)
